HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Singularities of flat extensions from generic surfaces with boundaries

Files in This Item:
DGA28-3_341-354.pdf183.86 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Singularities of flat extensions from generic surfaces with boundaries
Authors: Ishikawa, Goo Browse this author
Issue Date: Jun-2010
Publisher: Elsevier B.V.
Journal Title: Differential Geometry and its Applications
Volume: 28
Issue: 3
Start Page: 341
End Page: 354
Publisher DOI: 10.1016/j.difgeo.2010.02.001
Abstract: We solve the problem on flat extensions of a generic surface with boundary in Euclidean 3-space, relating it to the singularity theory of the envelope generated by the boundary. We give related results on Legendre surfaces with boundaries via projective duality and observe the duality on boundary singularities. Moreover we give formulae related to remote singularities of the boundary-envelope.
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 石川 剛郎

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University